BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 1 >

Please use this identifier to cite or link to this item:

Title: Optimality Conditions for D.C. Vector Optimization Problems under D.C. Constraints
Authors: Gadhi, N.
Metrane, A.
Keywords: Convex Mapping
D.C. Mapping
Lagrange-Fritz-John Multipliers
Local Weak Minimal Solution
Optimality Condition
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 1, (2004), 17p-32p
Abstract: In this paper, we establish necessary optimality conditions and sufficient optimality conditions for D.C. vector optimization problems under D.C. constraints. Under additional conditions, some results of [9] and [15] are also recovered.
Description: 2000 Mathematics Subject Classification: Primary 90C29; Secondary 49K30.
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol30-num1-2004-p017-p032.pdf489.36 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback